# SDR AALA20020061

- Difficulty date: January 19, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Part number: 5953625521
- Condition: Defective
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1229 - BOS-ORD - AFTER TAKEOFF, TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED.  LANDED BOS WITHOUT INCIDENT.  REPLACED RUPTURED DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
